MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; EMPOWR Acetabular System, Cup, Hemispherical, Multi Hole, 50

Encore Medical L.P. DJO SURGICAL; EMPOWR Acetabular System, Cup, Hemispherical, Multi Hole, 50
Catalog Number 940-03-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient fell, fractured pelvis and loosened acetabular cup.Revised cup and put in custom promade triflange component.
 
Additional Manufacturer Narrative
The agent reported, "patient fell, fractured pelvis and loosened acetabular cup.Revised cup and put in custom promade triflange component.Female 69".The previous surgery and the surgery detailed in this event occurred 4 months and 24 days apart.Item number: 940-03-50e item description: empowr acetabular system, cup, hemispherical, multi hole, 50 lot#: 814z1049 part revision: b product type: hip manufacture date: 29-sep-2025 expiration date: 19-sep-2031.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery due to traumatic loosening of the acetabular cup following a patient fall that resulted in a pelvic fracture.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR Acetabular System, Cup, Hemispherical, Multi Hole, 50
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key50554111
Report Number1644408-2026-01658
Device Sequence Number10445480
Product Code LPH
UDI-Device Identifier00190446311713
UDI-Public00190446311713
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number940-03-50E
Device Lot Number814Z1049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-281 Lot: 857B1398; 940-00-025 Lot: 146Z1338; 940-00-025 Lot: 146Z1371; 940-00-040 Lot: 149Z1048; 951-01-40E Lot: 2216A1132; 952-28-40E Lot: 2224A1110
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexFemale
Patient Weight125 LB